# SDR CA041224003

- Difficulty date: November 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 26,106 hours, 20,757 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE FOUND TWO CRACKS ON THE 'SEMI-PRESSURE BULKHEAD' (FS559) NEAR THE AFT AILERON QUADRANT.  REPAIR WAS PERFORMED IN ACCORDANCE WITH REPAIR ENGINEERING ORDER (REO) 601R-53-41-256.  SUBSEQUENTLY CRACKS HAVE BEEN FOUND ON TWO ADDITIONAL A/C: 06-DEC-04. A/C 7025 (25185FH, 20290FC)  REO 601R-53-41-263 20-DEC-04. A/C 7004 (27332FH, 21860FC)  REO 601R-53-41-267.
